# SDR DALA2018082805316

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND INSIDE FOUR BOLT HOLES IN FRAME BS 1560, BETWEEN STRINGERS 22R AND 23R IN THE AFT CARGO BAY.  THE HOLES WERE DRILLED TO NEXT OVERSIZE IAW SRM 51-40-05. HEFC WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW NDT MANUAL PART 6, 51-00-16.
